Sh:519

Bib entry
@incollection{Sh:519,
 author = {G{\"o}bel, R{\"u}diger and Shelah, Saharon},
 title = {{On the existence of rigid $\aleph_1$-free abelian groups of cardinality $\aleph_1$}},
 booktitle = {{Abelian groups and modules (Padova, 1994)}},
 series = {Math. Appl.},
 volume = {343},
 year = {1995},
 pages = {227--237},
 mrclass = {20K20 (03C60 20K40)},
 mrnumber = {1378201},
 mrreviewer = {William J. Wickless},
 publisher = {Kluwer Acad. Publ., Dordrecht},
 note = {\href{https://arxiv.org/abs/math/0104194}{arXiv: math/0104194}},
 arxiv_number = {math/0104194}
}